Alert archive / Maine / Wind Advisories in 2008
Wind Advisory 10, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Feb 13, 2008, 4:34 PM EST for Hancock County, Washington County, Maine. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2008, 4:34 PM EST (21:34 UTC)
- Expired
- Feb 13, 2008, 8:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 435 m²/s²
- 0-3 km storm-relative helicity
- 1138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 132134 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 434 PM EST WED FEB 13 2008 ...STRONG WINDS TO AFFECT THE DOWNEAST COAST THROUGH EARLY THIS EVENING... .A COASTAL FRONT HAS PUSHED INLAND ALLOWING STRONG SOUTH TO SOUTHWEST WINDS ALOFT TO REACH THE SURFACE. THE GREATEST IMPACT FROM THESE WINDS WILL BE FELT ALONG THE IMMEDIATE COAST AND OUTER ISLANDS. WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THROUGH EARLY THIS EVENING. MEZ029-030-140100- /O.NEW.KCAR.WI.Y.0010.080213T2134Z-080214T0100Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 434 PM EST WED FEB 13 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ESPECIALLY ALONG THE IMMEDIATE COAST AND OUTER ISLANDS THROUGH EARLY THIS EVENING. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ FITZSIMMONS
1 follow-up statement
000 WWUS71 KCAR 140105 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 805 PM EST WED FEB 13 2008 MEZ029-030-140215- /O.EXP.KCAR.WI.Y.0010.000000T0000Z-080214T0100Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 805 PM EST WED FEB 13 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE STRONG SOUTH WINDS THAT AFFECTED THE REGION THROUGH EARLY THIS EVENING...HAS MOVED OFF TO THE EAST. WITH WINDS EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THROUGH THE REMAINDER OF TONIGHT... THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ FITZSIMMONS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Feb 13, 2:58 PM EST, 1 hour 36 minutes earlier.
Area forecast discussion, Feb 13, 2:58 PM EST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
258 PM EST WED FEB 13 2008
.SYNOPSIS...
LOW PRESSURE WILL TRACK THROUGH THE GULF OF MAINE THIS EVENING
AND CONTINUE ACROSS THE MARITIMES LATER TONIGHT INTO THURSDAY.
A SMALL AREA OF LOW PRESSURE WILL TRACK ACROSS NORTHERN MAINE
ON FRIDAY FOLLOWED BY HIGH PRESSURE FRIDAY NIGHT INTO SATURDAY.
LOW PRESSURE WILL APPROACH ON SUNDAY AND TRACK WEST OF THE AREA
MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
PRECIPITATION HAS CHANGED OVER TO RAIN DOWNEAST AND A MIXTURE OF
SLEET AND FREEZING RAIN ACROSS EAST CENTRAL MAINE AND THE CENTRAL
MAINE HIGHLANDS. SNOW CONTINUES ACROSS THE NORTH. WARM AIR ALOFT
WILL PUSH A BIT FURTHER NORTH THIS EVENING CHANGING SNOW TO SLEET
AND FREEZING RAIN AS FAR NORTH AS CARIBOU AND PRESQUE ISLE. LOW
PRESSURE TRACKING INTO THE GULF OF MAINE WILL CONTINUE PRODUCING
SIGNIFICANT PRECIPITATION ACROSS THE AREA...WITH HEAVY RAIN EXPECTED
DOWNEAST EARLY THIS EVENING. THE LOW WILL PULL COLDER AIR BACK
SOUTHWARD LATER THIS EVENING CHANGING FREEZING/FROZEN PRECIPITATION
BACK OVER TO SNOW DURING THE MID EVENING HOURS ACROSS THE NORTH.
PRECIPITATION WILL THEN EXIT INTO THE MARITIMES AROUND MIDNIGHT.
CONTINUED HEAVY RAINFALL DOWNEAST THIS EVENING COMBINED WITH
SNOWMELT WILL CONTINUE TO PRODUCE SIGNIFICANT RUNOFF AND PONDING
ON STREETS AND SIDEWALKS.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A WEAK RIDGE OF HIGH PRESSURE WILL BUILD IN ON THURSDAY. A WEAK
CLIPPER SLIDING EAST FROM THE GREAT LAKES ON FRIDAY WILL TRACK
JUST NORTH OF THE REGION BRINGING SOME LIGHT SNOW TO NORTHERN
AREAS. THIS WILL BE FOLLOWED BY A SURGE OF ARCTIC AIR OVER THE
WEEKEND AS THE LOW DEPARTS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MAIN FOCUS IS THE SURGE OF ARCTIC AIR POISED TO COME INTO THE
REGION OVER THE WEEKEND AND THE POTENTIAL FOR ANOTHER LOW PRES
SYSTEM BY MONDAY INTO TUESDAY.
CLIPPER LOW PER SHORT TERM SECTION WILL BE EXITING INTO NEW
BRUNSWICK W/A SURGE OF ARCTIC AIR READY TO MOVE DOWN INTO THE CWA
SATURDAY INTO SUNDAY. ECMWF HAS BEEN SHOWING THIS ARCTIC SURGE AND
LATEST GFS COMING INTO AGREEMENT. THEREFORE...TOOK GMOS TEMPS AND
ADJUSTED THEM DOWN USING 925MB TEMP TOOL WHICH SHOWS A DEVIATION
FROM GMOS OF AT LEAST 45 DEGS ESP SATURDAY NIGHT. PRES GRADIENT
WILL STAY TIGHT FRIDAY NIGHT COMBINED W/THE INITIAL SURGE WILL
LEAD TO SOME VERY COLD WIND CHILL VALUES LEADING TO THE
POSSIBILITY OF HEADLINES FOR WIND CHILLS IN THIS TIMEFRAME.
SATURDAY NIGHT AND EARLY SUNDAY MORNING WILL BE A VERY COLD NIGHT
W/HIGH PRES BUILDING ACROSS THE CWA. WE/RE TALKING SUNDAY MORNING
TEMPS -25F AND COLDER ACROSS SOME PORTIONS OF THE N AND W. LOOKS
LIKE BELOW ZERO READINGS RIGHT DOWN TO THE COAST.
NOW MOVING INTO THE NEXT SYSTEM. LATEST RUNS OF THE ECMWF/GFS AND
GGEM SHOWING LOW PRES COMING OUT OF THE DEEP SOUTH AND MOVING
NORTH THROUGH THE LOWER GREAT LAKES ON MONDAY AND THEN MOVING
THROUGH THE ST. LAWRENCE VALLEY INTO SOUTHERN QUEBEC BY 12Z TUESDAY.
THIS WOULD MEAN A WARMER SCENARIO W/PRECIP STARTING OUT AS SNOW
EARLY MONDAY AND THEN GOING TO ALL RAIN EVEN AS FAR NORTH AS THE
ST. JOHN VALLEY. GFS ENS HAS NOW COME IN W/A WESTWARD TRACK. THIS
IS QUITE A CHG FROM ITS COASTAL TRACK 24 HRS PRIOR. CONCERN HERE
IS THAT ARCTIC AIRMASS THAT WILL BE COMING IN PRIOR TO THIS EVENT
AND DEEP SNOWPACK ESP ACROSS THE NORTH AND WEST COULD LEAD ALLOW
FOR A MORE SOUTHERN TRACK. CONFIDENCE REMAINS LOW ON THE TRACK OF THE
LOW ATTM. THEREFORE...USED THE GMOS GUIDANCE AND MADE A FEW TWEAKS
DOWNWARD MAINLY TO THE WINDS AND TEMPS.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
LIFR CONDITIONS THIS EVENING WILL GIVE WAY TO VFR CONDITIONS LATER TONIGHT
INTO THURSDAY. LIGHT SNOW MAY LOWER CONDITIONS TO MFR FRIDAY FOLLOWED
BY VFR CONDITIONS ON SATURDAY.
NEXT SHOT OF IFR/MVFR CONDITIONS WILL BE LATE SUNDAY NIGHT INTO
MONDAY AS THE NEXT LOW PRES SYSTEM AFFECTS THE REGION.
&&
.MARINE...
A GALE WILL REMAIN IN EFFECT OFFSHORE EARLY THIS EVENING WITH AN
SCA POSTED FOR THE INTRACOASTAL WATERS. AN SCA MAY BE NEEDED
EARLY THURSDAY FOR GUSTY NORTH WINDS BEHIND DEPARTING LOW PRESSURE.
HIGH PRESSURE WILL THEN BUILD IN TO BRING LIGHTER WINDS LATER
THURSDAY INTO THURSDAY NIGHT. WINDS MAY INCREASE TO SCA ON FRIDAY
AS LOW PRESSURE SLIDES ACROSS THE NORTH.
LOOKING FURTHER OUT: THE POTENTIAL FOR GLW CONDITIONS WILL BE
THERE FRIDAY NIGHT INTO EARLY SATURDAY W/STG NW WIND AND THE
ARCTIC AIRMASS SURGING SOUTHWARD. ANOTHER ROUND OF GLW CONDITIONS
POSSIBLE ON MONDAY W/THAT LOW PRES SYSTEM COMING UP FROM THE DEEP
SOUTH.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL MIDNIGHT EST TONIGHT FOR MEZ001>006-
010.
WINTER STORM WARNING UNTIL 6 PM EST THIS AFTERNOON FOR MEZ011-
031-032.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ052.
GALE WARNING UNTIL 8 PM EST THIS EVENING FOR ANZ050-051.
&&
NEAR TERM...BLOOMER
SHORT TERM...BLOOMER
LONG TERM...HEWITT/NORTON
AVIATION...BLOOMER
MARINE...BLOOMER/BLOOMERHazardous weather outlook, Feb 13, 3:20 PM EST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 320 PM EST WED FEB 13 2008 MEZ001>006-010-142030- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- 320 PM EST WED FEB 13 2008 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772. MEZ011-031-032-142030- CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 320 PM EST WED FEB 13 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772. MEZ015>017-029-030-142030- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 320 PM EST WED FEB 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TONIGHT RAINFALL COMBINED WITH SNOW MELT WILL RESULT IN PONDING OF WATER OVER ROADWAYS...SIDEWALKS AND PARKING LOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772. ANZ050-051-142030- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 320 PM EST WED FEB 13 2008 ...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772. ANZ052-142030- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 320 PM EST WED FEB 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772. MCB
In the hours before
Special weather statement, Feb 13, 10:57 AM EST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1057 AM EST WED FEB 13 2008 MEZ015>017-131800- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 1057 AM EST WED FEB 13 2008 ...WINTER STORM WARNING CONTINUES... SNOW WILL BEGIN THE TRANSITION TO SLEET AND FREEZING RAIN DURING THE REMAINDER OF THE MORNING FROM DEXTER AND NEWPORT...THROUGH BANGOR AND OLD TOWN...TO CALAIS. THE PRECIPITATION WILL BE HEAVY AT TIMES. ONCE THE CHANGEOVER TAKES PLACE...ICE ACCUMULATIONS WILL COMMENCE WITH ICE ACCRETION AROUND ONE QUARTER INCH EXPECTED. THERE IS THE DANGER OF FALLING TREE LIMBS CAUSED BY THE WEIGHT OF NEWLY FALLEN SNOW COMBINED WITH ICE. MOTORISTS IN DOWNEAST AREAS OF MAINE SHOULD BE ALERT FOR DIFFICULT TRAVEL CONDITIONS AS THE STORM RAGES ON. STUREY
Local storm report, Feb 13, 1:55 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
155 PM EST WED FEB 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLOOD BAR HARBOR 44.39N 68.20W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
CLOGGED STORM DRAIN/CULVERT CAUSED MINOR FLOODING OF PINE
STREET.
1245 PM FLOOD 5 W BAR HARBOR 44.39N 68.31W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
CLOGGED CULVERT/STORM DRAIN CAUSING MINOR FLOODING OF
EAGLE LAKE ROAD IN ACADIA NATIONAL PARK.
1245 PM FLOOD SURRY 44.50N 68.50W
02/13/2008 HANCOCK ME EMERGENCY MNGR
WATER OVER THE ROADWAY ON SR 172.
1245 PM FLOOD 1 N ELLSWORTH 44.56N 68.42W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
PONDING OF WATER ON ROUTE 3 NORTHBOUND.
1245 PM FLOOD ELLSWORTH 44.54N 68.42W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
FLOODED PARKING LOT ON HIGH STREET.
0148 PM FLOOD ELLSWORTH 44.54N 68.42W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
CATCHMENT BASINS ACROSS TOWN FROZEN FULL. NUMEROUS
ACCOUNTS OF NUISANCE FLOODING...INCLUDING HIGH
STREET...MAIN STREET...AND THE APPROACHES TO THE UNION
RIVER BRIDGES...HAVE BEEN REPORTED.
&&
MATLocal storm report, Feb 13, 2:10 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
210 PM EST WED FEB 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM FLOOD ELLSWORTH 44.54N 68.42W
02/13/2008 HANCOCK ME EMERGENCY MNGR
MINOR FLOODING ON ROUTE 1 IN ELLSWORTH.
0148 PM FLOOD TRENTON 44.44N 68.37W
02/13/2008 HANCOCK ME EMERGENCY MNGR
MINOR FLOODING ON ROUTE 3 DUE TO CLOGGED STORM DRAINS.
0148 PM FLOOD HANCOCK 44.53N 68.25W
02/13/2008 HANCOCK ME EMERGENCY MNGR
MINOR FLOODING ON ROUTE 1 DUE TO CLOGGED STORM DRAINS.
&&
MATLocal storm report, Feb 13, 2:26 PM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
226 PM EST WED FEB 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLOOD BAR HARBOR 44.39N 68.20W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
CLOGGED STORM DRAIN/CULVERT CAUSED MINOR FLOODING OF PINE
STREET.
1245 PM FLOOD 5 W BAR HARBOR 44.39N 68.31W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
CLOGGED CULVERT/STORM DRAIN CAUSING MINOR FLOODING OF
EAGLE LAKE ROAD IN ACADIA NATIONAL PARK.
1245 PM FLOOD SURRY 44.50N 68.50W
02/13/2008 HANCOCK ME EMERGENCY MNGR
WATER OVER THE ROADWAY ON SR 172.
1245 PM FLOOD 1 N ELLSWORTH 44.56N 68.42W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
PONDING OF WATER ON ROUTE 3 NORTHBOUND.
1245 PM FLOOD ELLSWORTH 44.54N 68.42W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
FLOODED PARKING LOT ON HIGH STREET.
0148 PM FLOOD ELLSWORTH 44.54N 68.42W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
CATCHMENT BASINS ACROSS TOWN FROZEN FULL. NUMEROUS
ACCOUNTS OF NUISANCE FLOODING...INCLUDING HIGH
STREET...MAIN STREET...AND THE APPROACHES TO THE UNION
RIVER BRIDGES...HAVE BEEN REPORTED.
0148 PM FLOOD ELLSWORTH 44.54N 68.42W
02/13/2008 HANCOCK ME EMERGENCY MNGR
MINOR FLOODING ON ROUTE 1 IN ELLSWORTH.
0148 PM FLOOD TRENTON 44.44N 68.37W
02/13/2008 HANCOCK ME EMERGENCY MNGR
MINOR FLOODING ON ROUTE 3 DUE TO CLOGGED STORM DRAINS.
0148 PM FLOOD HANCOCK 44.53N 68.25W
02/13/2008 HANCOCK ME EMERGENCY MNGR
MINOR FLOODING ON ROUTE 1 DUE TO CLOGGED STORM DRAINS.
&&
MATLocal storm report, Feb 13, 3:41 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
341 PM EST WED FEB 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLOOD BAR HARBOR 44.39N 68.20W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
CLOGGED STORM DRAIN/CULVERT CAUSED MINOR FLOODING OF PINE
STREET.
1245 PM FLOOD 5 W BAR HARBOR 44.39N 68.31W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
CLOGGED CULVERT/STORM DRAIN CAUSING MINOR FLOODING OF
EAGLE LAKE ROAD IN ACADIA NATIONAL PARK.
1245 PM FLOOD SURRY 44.50N 68.50W
02/13/2008 HANCOCK ME EMERGENCY MNGR
WATER OVER THE ROADWAY ON SR 172.
1245 PM FLOOD 1 N ELLSWORTH 44.56N 68.42W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
PONDING OF WATER ON ROUTE 3 NORTHBOUND.
1245 PM FLOOD ELLSWORTH 44.54N 68.42W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
FLOODED PARKING LOT ON HIGH STREET.
0148 PM FLOOD ELLSWORTH 44.54N 68.42W
02/13/2008 HANCOCK ME LAW ENFORCEMENT
CATCHMENT BASINS ACROSS TOWN FROZEN FULL. NUMEROUS
ACCOUNTS OF NUISANCE FLOODING...INCLUDING HIGH
STREET...MAIN STREET...AND THE APPROACHES TO THE UNION
RIVER BRIDGES...HAVE BEEN REPORTED.
0148 PM FLOOD ELLSWORTH 44.54N 68.42W
02/13/2008 HANCOCK ME EMERGENCY MNGR
MINOR FLOODING ON ROUTE 1 IN ELLSWORTH.
0148 PM FLOOD TRENTON 44.44N 68.37W
02/13/2008 HANCOCK ME EMERGENCY MNGR
MINOR FLOODING ON ROUTE 3 DUE TO CLOGGED STORM DRAINS.
0148 PM FLOOD HANCOCK 44.53N 68.25W
02/13/2008 HANCOCK ME EMERGENCY MNGR
MINOR FLOODING ON ROUTE 1 DUE TO CLOGGED STORM DRAINS.
0148 PM FLOOD MACHIAS 44.72N 67.46W
02/13/2008 WASHINGTON ME LAW ENFORCEMENT
NUMEROUS STREET CLOSURES DUE TO NUISANCE FLOODING AT
INTERSECTIONS. FLOODING DUE TO CLOGGED STORM DRAINS.
0148 PM FLOOD WOODLAND 45.16N 67.41W
02/13/2008 WASHINGTON ME LAW ENFORCEMENT
ROUTE 1 IN BAILEYVILLE FLOODED AT WAPSACHONHAGAN BROOK.
FLOODING CAUSED BY CLOGGED CULVERT.
0148 PM FLOOD ORONO 44.88N 68.67W
02/13/2008 PENOBSCOT ME LAW ENFORCEMENT
MINOR FLOODING AT MAIN STREET.
0148 PM FLOOD BREWER 44.80N 68.76W
02/13/2008 PENOBSCOT ME LAW ENFORCEMENT
MINOR FLOODING AT I-395 AND SOUTH MAIN STREET.
&&
MATSpecial weather statement, Feb 13, 4:00 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 400 PM EST WED FEB 13 2008 MEZ029-030-132300- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 400 PM EST WED FEB 13 2008 ...STRONG SOUTH WINDS TO AFFECT THE IMMEDIATE COAST AND OUTER ISLANDS THROUGH EARLY THIS EVENING... AS A RESULT OF THE COASTAL FRONT MOVING INLAND...STRONG SOUTH WINDS ALOFT ARE MIXING DOWN TO THE SURFACE ALONG THE IMMEDIATE COAST AND OUTER ISLANDS. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED ACROSS THE REGION THROUGH 6 PM THIS EVENING. FITZSIMMONS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 4:28 AM EST | Wind Advisory | CAR | Hancock, Washington | 10 hr |
| Feb 13, 12:43 PM EST | Areal Flood Advisory | CAR | Hancock, Washington | 12 hr |
| Feb 13, 2:18 PM EST | Areal Flood Advisory | CAR | Hancock, Penobscot, Washington | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.